ISSN 0869-6632 (Print)
ISSN 2542-1905 (Online)


For citation:

Levin J. I. Nonlinear days in Saratov. Izvestiya VUZ. Applied Nonlinear Dynamics, 2012, vol. 20, iss. 1, pp. 3-15. DOI: 10.18500/0869-6632-2012-20-1-3-15

This is an open access article distributed under the terms of Creative Commons Attribution 4.0 International License (CC-BY 4.0).
Full text:
(downloads: 68)
Language: 
Russian
Article type: 
Other
UDC: 
517.9; 530.1

Nonlinear days in Saratov

Autors: 
Levin Jurij Ivanovich, Saratov State University
Abstract: 

The paper deals with the consideration of the history of the scientific school «Nonlinear days in Saratov for youth», its evolution during more than two decades, its organizers and participants. Other «nonlinear» achievements of the faculty of nonlinear processes staff working under supervision of Prof. D.I. Trubetskov have also been mentioned in the paper.

Reference: 

-

Received: 
20.04.2012
Accepted: 
20.04.2012
Published: 
20.04.2012
Short text (in English):
(downloads: 58)